# SDR UPS00833579

- Difficulty date: August 16, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, LEFT PACK RUNS CONSTANTLY UNABLE TO CONTROL, CREW REPORTED SMOKE IN THE COCKPIT.  FOUND AIR CONDITIONING FLOW CONTROL VALVE INOP.  REMOVED AND REPLACED VALVE PER MM 21-55-05.  SYS OPS CK NORMAL.
